# SDR ASAA2018111956867

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,548 hours, 10,109 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON EXTINGUISHES ON RECALL. GROUNDED - YES. REF B737-800 FIM 21-61 TASK 861. NO FAULTS ON #1 OR #2 PACK TEMP CONTROLLERS. OPERATED PACKS FOR 1 HR, NO ISSUES DETECTED. TEMP INCREASED AND DECREASED AS COMMANDED. TEMP FAN OPERATED NORMAL. CONTROL CABIN FILTER WAS DIRTY. CLEANED FILTER, SENSOR AND FAN. OPS TEST NORMAL.
